# SDR COMA0760470

- Difficulty date: July 6, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 12,511 hours, 11,035 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Part serial: 0915
- Condition: Faulty
- Location: E&E Bay
- Part time: 1,560 hours, 1,403 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5264 - ON DESCENT, RECEIVED SPOILERON CAUTION MESSAGE, FOLLOWED IN 15 SECONDS BY FLIGHT SPOILER CAUTION AS WELL AS O/B AND I/B GROUND SPOILER FAULT.  ABORTED APPROACH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND CODES 1F AND 15 FOR SECU'S.  REPLACED NR 2 SECU.  NO FURTHER DEFEFCTS.
